# SDR CALA2018011900220

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 78,615 hours, 29,786 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN AFT CABIN. ELETRICAL ODOR.  APU INJESTED PHENOLIC PIECE OF INLET DIVERTER DUCT CAUSING SMOKE AND ODOR IN CABIN.  BORESCOPE COMPLETED WITHOUT SIGNS OF DAMAGE. BOTH CABIN RECIRCULATION FILTERS CHANGED.
